Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 146013, 6 pages
http://dx.doi.org/10.1155/2014/146013
Research Article

New Operational Matrix of Integrations and Coupled System of Fredholm Integral Equations

Department of Mathematics, University of Malakand, Chakdara, Dir(L), Khyber Pakhtunkhwa, Dir Lower 23050, Pakistan

Received 7 December 2013; Accepted 31 December 2013; Published 13 February 2014

Academic Editors: Y. Feng and X.-l. Luo

Copyright © 2014 Hammad Khalil and Rahmat Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hammad Khalil and Rahmat Ali Khan, “New Operational Matrix of Integrations and Coupled System of Fredholm Integral Equations,” Chinese Journal of Mathematics, vol. 2014, Article ID 146013, 6 pages, 2014. https://doi.org/10.1155/2014/146013.